Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 575185

Perturbation Bounds for Singular Values of Matrices with Singletons


Singer, Sanja
Perturbation Bounds for Singular Values of Matrices with Singletons // Journal of Mathematical Inequalities, 6 (2012), 4; 601-613 doi:10.7153/jmi-06-58 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 575185 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Perturbation Bounds for Singular Values of Matrices with Singletons

Autori
Singer, Sanja

Izvornik
Journal of Mathematical Inequalities (1846-579X) 6 (2012), 4; 601-613

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
matrices with singletons; perturbations; singular value inequalities; integration formulae

Sažetak
This paper considers bounds for the singular values of a matrix with a row- or column-singleton if such an element is perturbed. A multiplicative approach to such perturbations may lead to sharper bounds than the usual additive Weyl bounds. These bounds immediately give the interlace property for the singular values. These results are used for perturbation bounds if a tridiagonal matrix with a zero diagonal is perturbed in the last pair of off-diagonal elements. Such perturbation bounds are then applied to bound perturbations of the eigenvalues and the first component of the eigenvectors, which has a direct application in the computation of the Gaussian quadrature formulae for compression splines.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekti:
037-1193086-2771 - Numeričke metode u geofizičkim modelima (Singer, Saša, MZOS ) ( POIROT)

Ustanove:
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Profili:

Avatar Url Sanja Singer (autor)

Poveznice na cjeloviti tekst rada:

doi jmi.ele-math.com files.ele-math.com

Citiraj ovu publikaciju:

Singer, Sanja
Perturbation Bounds for Singular Values of Matrices with Singletons // Journal of Mathematical Inequalities, 6 (2012), 4; 601-613 doi:10.7153/jmi-06-58 (međunarodna recenzija, članak, znanstveni)
Singer, S. (2012) Perturbation Bounds for Singular Values of Matrices with Singletons. Journal of Mathematical Inequalities, 6 (4), 601-613 doi:10.7153/jmi-06-58.
@article{article, author = {Singer, S.}, year = {2012}, pages = {601-613}, DOI = {10.7153/jmi-06-58}, keywords = {matrices with singletons, perturbations, singular value inequalities, integration formulae}, journal = {Journal of Mathematical Inequalities}, doi = {10.7153/jmi-06-58}, volume = {6}, number = {4}, issn = {1846-579X}, title = {Perturbation Bounds for Singular Values of Matrices with Singletons}, keyword = {matrices with singletons, perturbations, singular value inequalities, integration formulae} }
@article{article, author = {Singer, S.}, year = {2012}, pages = {601-613}, DOI = {10.7153/jmi-06-58}, keywords = {matrices with singletons, perturbations, singular value inequalities, integration formulae}, journal = {Journal of Mathematical Inequalities}, doi = {10.7153/jmi-06-58}, volume = {6}, number = {4}, issn = {1846-579X}, title = {Perturbation Bounds for Singular Values of Matrices with Singletons}, keyword = {matrices with singletons, perturbations, singular value inequalities, integration formulae} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka::


  • MathSciNet
  • Zentrallblatt für Mathematik/Mathematical Abstracts
  • Scopus
  • Referativnyi Zhurnal – Matematika


Citati:





    Contrast
    Increase Font
    Decrease Font
    Dyslexic Font